# SDR V0XD20180329004

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321723
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-11, 51-42-06,  51-42-21, 51-42-24, 51-42-22, 51-42-13, 53-11-41, 51-21-11, AMM 20-70-00, AND NDT MANUAL PART 1 51-20-006.
